Ulster University Logo

Mass Function Derivation and Combination in Multivariate Data Spaces

Wang, Hui, Liu, Jun and Augusto, Juan Carlos (2010) Mass Function Derivation and Combination in Multivariate Data Spaces. Information Sciences, 180 (6). pp. 813-819. [Journal article]

Full text not available from this repository.

DOI: 10.1016/j.ins.2009.08.027


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:9676
Deposited By: Professor Hui Wang
Deposited On:01 Feb 2010 14:30
Last Modified:13 Mar 2013 16:21

Repository Staff Only: item control page